Homotopy theory of small diagrams over large categories

Boris Chorny, William G. Dwyer

Research output: Contribution to journalArticlepeer-review


Let be a large category which is cocomplete. We construct a model structure (in the sense of Quillen) on the category of small functors from to simplicial sets. As an application we construct homotopy localization functors on the category of simplicial sets which satisfy a stronger universal property than the customary homotopy localization functors do.

Original languageEnglish
Pages (from-to)167-179
Number of pages13
JournalForum Mathematicum
Issue number2
StatePublished - Mar 2009
Externally publishedYes

Bibliographical note

Funding Information:
The second author was partially supported by National Science Foundation grant DMS-0204169.The authors would like to thank the Mittag-Leffler Institute for its hospitality during the period in which this paper was completed.

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Homotopy theory of small diagrams over large categories'. Together they form a unique fingerprint.

Cite this